# SDR DALA2017042003348

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 59,474 hours, 25,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE ROWS 18DEF-22DEF.   TROUBLESHOT IAW WDM 33-51-21 SHT 1, FOUND GROUND GD1530-DC LOOSE.  SECURED GROUND WIRE.  OPS CHECKED OK.
